# SDR DALA2021061403212

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 395 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK ON STABILIZATION STRAP AT PASSENGER COMPARTMENT FLOOR STRUCTURE, STA. 395. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00732: STABILIZATION STRAP AT PASSENGER COMPARTMENT FLOOR STRUCTURE, STA. 395, BL0 WAS REPAIRED PER B757/200 S.R.M. (1838436)
